Please use this identifier to cite or link to this item: http://hdl.handle.net/11400/7448
Title: Variance estimation for the second-order jackknife
Authors: Φράγκος, Χρήστος Κ. (1949-)
Item type: Journal article
Keywords: Correlation (Statistics);Jackknife (Statistics);συσχέτιση;συνάρτηση επιρροής;μείωση διασποράς;variance reduction;influence function
Subjects: Μαθηματικά
Στατιστική
Applied mathematics
Statistics
Issue Date: 4-Mar-2015
Date of availability: 4-Mar-2015
Abstract: This paper considers Sharot’s family of jackknives (1976) and chooses a member of it using a minimum variance based criterion. The criterion is different from that considered by Sharot, which is claimed to be inappropriate. Results on the variance estimator of the jackknife are derived and compared with those of Hinkley (1978). A Monte Carlo simulation study supports the above conclusion.
Language: English
Citation: Frangos, C.C. (1980). Variance estimation for the second-order jackknife. “Biometrika”. 67(3): 715-718
Journal: Biometrika
Type of Journal: With a review process (peer review)
Access scheme: Publicly accessible
License: Αναφορά Δημιουργού-Μη Εμπορική Χρήση-Όχι Παράγωγα Έργα 3.0 Ηνωμένες Πολιτείες
URI: http://hdl.handle.net/11400/7448
Appears in Collections:Εκπαιδευτικό υλικό

Files in This Item:
File Description SizeFormat 
VARIANCE ESTIMATION FOR THE SECOND ORDER JACKKNIFE.pdf120.14 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons